# SDR U2RA201201167470

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,976 hours, 19,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21CBA2AA
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY EXIT LIGHT PUSH TO TEST LIGHT REMAINS ON AFTER RELEASED.  ISOLATED SWITCH AND FOUND EMERGENCY EXIT LIGHTS TO OPERATE NORMALLY WITH MASTER TEST SWITCH.   REPLACED SWITCH, OPS CHECKED GOOD IAW MM 33-51-00.
